# SDR FDEA201412244181

- Difficulty date: December 24, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 72,961 hours, 25,322 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Sensor
- Part number: 8000000007
- Part serial: AQ0014
- Condition: Failed
- Location: Stabilizer
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AFTER PRESSING THRUST TILE, THRUST LEVERS BEGAN TO ADVANCE, THEN A/T DISC AMBER LIGHT ILLUMINATED & THEN RED STABILIZER EICAS ALERT APPEARED.  REJECTED TAKEOFF AT 30 KTS.  PERFORMED TROUBLESHOOTING IAW FIM 31-51 FAULT TREE 818. BLOCK 01, 11 & 21.  FOUND NO CONTINUITY BETWEEN PIN 22 & 23.  R & R CTR LST MM 521 IAW AMM 27-48-01-4.  OPERATIONS CHECKED OK.
